MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201200
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa (excluder) endoprostheses.On (b)(6) 2019 angiography identified that the contralateral leg component of the excluder system was occluded.Reportedly the contralateral limb, located on the patient's right side, was occluded to the level of the flow divider.It was reported that the patient underwent a femorofemoral bypass.There were no further reported issues.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8481224
Report Number3013164176-2019-00032
Device Sequence Number19278688
Product Code MIH
UDI-Device Identifier00733132618682
UDI-Public00733132618682
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2021
Device Catalogue NumberPLC201200
Device Lot Number18376231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR